# SDR MWEA001256

- Difficulty date: December 22, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 9957735
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR FORWARD LOWER CORNER OF BEAM #1 ANGLE FITTING IS CRACKED.  --  FABRICATED AND INSTALLED ANGLE FITTING.
